# SDR MALA080060

- Difficulty date: April 18, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 21,399 hours, 23,539 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 288 ON RIGHT UPPER FLANGE ON THE BOTTOM FRAME CORROSION WAS FOUND.  REPAIRED AREA IAW EOS53108.
